American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76M25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Ross Ingram. A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations. Math. Comp. 82 (2013) 1953-1973.
Abstract, references, and article information   
View Article: PDF

[2] Lung-An Ying. Convergence study of the Chorin-Marsden formula. Math. Comp. 72 (2003) 307-333. MR 1933823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dietmar Kröner and Mario Ohlberger. A posteriori error estimates for upwind finite volume schemes for nonlinear conservation laws in multi dimensions. Math. Comp. 69 (2000) 25-39. MR 1659843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. W. Morton, Martin Stynes and Endre Süli. Analysis of a cell-vertex finite volume method for convection-diffusion problems. Math. Comp. 66 (1997) 1389-1406. MR 1432132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wen Guo and Martin Stynes. An analysis of a cell-vertex finite volume method for a parabolic convection-diffusion problem. Math. Comp. 66 (1997) 105-124. MR 1372006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. A. Nicolaides and X. Wu. Analysis and convergence of the MAC scheme. II. Navier-Stokes equations. Math. Comp. 65 (1996) 29-44. MR 1320897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ben Yu Guo. A spectral method for the vorticity equation on the surface . Math. Comp. 64 (1995) 1067-1079. MR 1297463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Brahim Khobalatte and Benoît Perthame. Maximum principle on the entropy and second-order kinetic schemes . Math. Comp. 62 (1994) 119-131. MR 1208223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. A. Mackenzie and K. W. Morton. Finite volume solutions of convection-diffusion test problems . Math. Comp. 60 (1993) 189-220. MR 1153168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ch. Lubich and A. Ostermann. Runge-Kutta methods for parabolic equations and convolution quadrature . Math. Comp. 60 (1993) 105-131. MR 1153166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christine Bernardi, Giuseppe Coppoletta and Yvon Maday. Some spectral approximations of two-dimensional fourth-order problems . Math. Comp. 59 (1992) 63-76. MR 1134714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Lesaint and J. Pousin. Error estimates for a nonlinear degenerate parabolic problem . Math. Comp. 59 (1992) 339-358. MR 1134734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas Y. Hou. A new desingularization for vortex methods . Math. Comp. 58 (1992) 103-117. MR 1106971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gerard R. Richter. The discontinuous Galerkin method with diffusion . Math. Comp. 58 (1992) 631-643. MR 1122076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dietmar Kröner. Absorbing boundary conditions for the linearized Euler equations in $2$-D . Math. Comp. 57 (1991) 153-167. MR 1079023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Temam. Stability analysis of the nonlinear Galerkin method . Math. Comp. 57 (1991) 477-505. MR 1094959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christian Lécot. A quasi-Monte Carlo method for the Boltzmann equation . Math. Comp. 56 (1991) 621-644. MR 1068812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1